# SDR CALA9601151

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Up/Dnlk Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED ON APPROACH TO BHM NEITHER THE RED TRANSIT OR GREEN DOWN INDICATION LIGHTS FOR THE NOSE GEAR ILLUMINATED. THE GEAR WAS CYCLED WITH NO CHANGE IN INDICATION.  EMERGENCY GEAR EXTENSION WAS USED TWICE BEFORE THE GREEN INDICATION BECAME STEADY.  THE AIRCRAFT LANDED AT BHM WITHOUT INCIDENT.  THE NOSE GEAR UPLOCK AND DOWNLOCK SWITCHES WERE REMOVED AND REPLACED IAW MM 32--60-1, CODE 2.  BOTH SWITCHES WERE ADJUSTED AND TESTED IAW MM 32-60-0, PAGES 201-203, AND OPERATION CHECKED NORMAL.  THE GEAR WAS  SWUNG SIX TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.
